Kroger® Pain Reliever / Fever Reducer Ibuprofen 200 mg Coated Tablets Twin Pack Perspective: front
Hover to Zoom
Kroger® Pain Reliever / Fever Reducer Ibuprofen 200 mg Coated Tablets Twin Pack Perspective: back
Hover to Zoom
Kroger® Pain Reliever / Fever Reducer Ibuprofen 200 mg Coated Tablets Twin Pack Perspective: left
Hover to Zoom
Kroger® Pain Reliever / Fever Reducer Ibuprofen 200 mg Coated Tablets Twin Pack Perspective: right
Hover to Zoom

Kroger® Pain Reliever / Fever Reducer Ibuprofen 200 mg Coated Tablets Twin Pack

1000 ctUPC: 0004126033020
Purchase Options
Located in Aisle 1

Product Details

  • Compare to Active Ingredient of Advil® Ibuprofen Tablets®
  • Pain Reliever/Fever Reducer (NSAID)
  • Our Pharmacists Recommend
  • 2 Bottles (500 Coated Tablets Each)